# SDR AALA20170112010

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 9,209 hours, 4,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 164904174
- Condition: Faulty
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AVIONICS COOLING FAN IS LOUD. FAINT ODOR OF SMOKE EMITTED FROM THE VENTS. BLOWER FAULT INDICATION AFTER SHUTDOWN. REMOVED AND REPLACED BLOWER FAN 20HQ IAW AMM 21-26-51. OPERATIONAL CHECK GOOD.
